# SDR TSAA9753295

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 630 FRAME AND WEB CRACKED THROUGH JUST BEHIND AND BELOW RT EMERGENCY EXIT, LOCATION STATION 639, WL 215, RBL 60 TO RBL 65.  CRACKED REPAIRED PER ECO 1567.  (M)
